Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Some integrals of Ramanujan and related contour integrals

Author: Van E. Wood
Journal: Math. Comp. 20 (1966), 424-429
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(66)99927-3
Article copyright: © Copyright 1966 American Mathematical Society